Interval fractional integrodifferential equations without singular kernel by fixed point in partially ordered sets

Document Type : Research Paper


Department of Mathematics, University of Tabriz, Tabriz, Iran


This work is devoted to the study of global solution for initial value problem of interval fractional integrodifferential equations involving Caputo-Fabrizio fractional derivative without singular kernel admitting only the existence of a lower solution or an upper solution. Our method is based on fixed point in partially ordered sets. In this study, we guaranty the existence of special kind of interval H-difference that we will be faced it under weak conditions. The method is illustrated by an examples.


Volume 5, Issue 1 - Serial Number 1
January 2017
Pages 12-29
  • Receive Date: 02 January 2017
  • Revise Date: 27 February 2017
  • Accept Date: 27 February 2017
  • First Publish Date: 27 February 2017